# SDR SWAA2020071399393

- Difficulty date: June 30, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,653 hours, 33,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD ENTRY DOOR HARD CLOSE.  FOUND FWD ENTRY DOOR LINER HITTING UPPER AFT CORNER DURING CLOUSURE OF DOOR.  ADJUSTED FWD ENTRY DOOR GUIDE ARM AFT EDGE OF DOOR OUT OF TOLERANCE PER MT 752-11-01.  DOOR OPS CK GOOD.  DOOR NEEDS NEW LINER REF LOG 1349716.
